# SDR SWI2024F01228

- Difficulty date: September 13, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM AT RBL12 ATTACHING FLANGE IS CRACKED AT 280 CROSSBEAM (MARKED)      (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED PREVIOUS REPAIR R/H FLOOR BEAM SECTION AT RBL 12, FWD OF FS280. REF. CRJ900 SRM 53-11-43-201-003-A01 REPAIR TYPE IV. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**).
